# SDR IPXA2015091993708

- Difficulty date: September 4, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED NEAR XORS 500.  REPAIRED NOTED CORROSION XORS 477-487 IAW EA 011-5710-01-A5961, REV IR AND EO MD11-5710-58758-A.
